# SDR CA060322002

- Difficulty date: February 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 23,363 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: C3CF1073
- Condition: Worn
- Location: T/E Flap
- Part time: 23,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBOARD FLAP(C3CF104-5) TUBE END ASSEMBLIES (LT AND RT WINGS) C3CF107-3 WERE REPLACED DUE TO WEAR AND LOOSE ATTACH FASTENERS.  FAILURE OF THE PLUG END ON THE FLAP CONTROL TUBE COULD LEAD TO AN ASYMMETRIC FLAP CONDITION.
